# SDR SIMA20130626001

- Difficulty date: June 26, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 24,746 hours, 21,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 104591
- Condition: Unserviceable
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE RT AND LT OVER WING EMERGENCY LIGHT INOPERABLE.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE NR 4 BATTERY AND CHARGER IAW AMM TASK 33-50-04-000-801-A, TASK 33-50-04-400-801-A, 33-50-04-000-802-A AND 33-50-04-400-802-A.  ALSO PERFORMED OPC OF EMERGENCY LIGHTING SYS IAW W/C 33-700-17.  NO DEFECTS NOTED AT THIS TIME AND OPC OF EMERGENCY LIGHTING SYS POWER SUPPLIES IAW W/C 33-700-19, NO DEFECTS NOTED AT THIS TIME. THE ACFT WAS RETURNED TO SERVICE.
